Authors: Petrović, Miroslav
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A note on connected bipartite graphs of fixed order and size with maximal index
Journal: Linear Algebra and Its Applications
Volume: 483
First page: 21
Last page: 29
Issue Date: 4-Jun-2015
Rank: M21
ISSN: 0024-3795
DOI: 10.1016/j.laa.2015.05.013
Abstract: 
In this paper the unique graph with maximal index (i.e. the largest eigenvalue of the adjacency matrix) is identified among all connected bipartite graphs of order n and size n+k, under the assumption that k≥0 and n≥k+5.
Keywords: Adjacency matrix | Bipartite chain graphs | Double nested graphs | Graph spectrum | Largest eigenvalue
Publisher: Elsevier
Project: Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

6
checked on Apr 8, 2022

Page view(s)

11
checked on Apr 8, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.